Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Topological invariants of quasi-ordinary singularities

About this Title

Joseph Lipman

Publication: Memoirs of the American Mathematical Society
Publication Year 1988: Volume 74, Number 388
ISBNs: 978-0-8218-2451-1 (print); 978-1-4704-0808-4 (online)
MathSciNet review: 954947
MSC: Primary 14B05; Secondary 32C40, 57Q45

View full volume PDF

View other years and numbers:

Table of Contents


  • Topological invariants of quasi-ordinary singularities (by Joseph Lipman)
  • Introduction
  • Part I. Rational equivalence and local homology in codimension one
  • 1. Local fundamental class map
  • 2. Codimension one cycles at quotient singularities
  • 3. Quasi-ordinary singularities
  • 4. Presentation of the group $A_{d-1} \cong H_{2d-2}$
  • Part II. The hypersurface case
  • 5. Characteristics monomials of quasi-ordinary parametrizations
  • 6. Topological invariance of the reduced branching sequence
  • 7. Appendix: The singular locus
  • Embedded topological classification of quasi-ordinary singularities (by Yih-Nan Gau)
  • Introduction
  • 1. Statement of main results
  • 2. Some plane sections of $X$ and two key lemmas
  • 3. Topological invariants
  • 4. Proof of the main theorem
  • Appendix (by J. Lipman)
American Mathematical Society